# SDR COEA2012080908807

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 33,335 hours, 37,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: S5317210120501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MINOR REPAIR - CRACK:  UPON SKIN REMOVAL FOUND .004" CRACK ON DOUBLER STRAP FR A7 AT RIGHT AFT GEARWELL CORNER.  REMOVED AND REPLACED DOUBLER STRAP WITH OEM PART PER SRM.
